# SDR ASOA201100469

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 21,488 hours, 19,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FWD DRAG ANGLE, CRACKED, MARKED.  MAPPED OUT DAMAGE AND SUBMITTED TO CONTRACT, ENGINEER IAW SRM 51-13-01.  COMPLIED WITH DISPOSITION 05-2011-107 FROM STS SECTION 1 INTERIM REPAIR ITEMS 1 THROUGH 4.  PERFORMED NDT INSP IAW NDTM 51-20-06 PART 6, NO DEFECT NOTED.  (CLOSED)
